905.866 medical & health answers

Bleeding after abortion pill answers (364)

«Previous Page 5 from 37 Next >
Q: 

bleeding after the abortion pill

A: Dear Anna, The kind of bleeding you are describing after the abortion pill is completely normal.  The bleeding can come and go like this for months.  There is nothing to be concerned about.  Your cycle will eventually go back to normal. Just be careful - you can get pregnant while you are bleeding, so make sure you use birth control or protection. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

abortion pill strong abdominal pain. eptopic pregnancy?

A: Hi, kay, That was the first thought that crossed my mind: ectopic pregnancy. Obviously, you will have to attend to it if it is. You probably have a couple of days. If the pain stops, that is when there is an emergency when you need to rush to the hospital. So if you can go to a clinic at this point (right away), that may be a good way to go. Don"t go back to whoever gave you the pills. They are either ignorant, or they committed malpractice by giving you Cytotec, because the manufacturer specifically says it should never be used by pregnant women. Having an abortion to conceal pregnancy from the family is usually not a good idea, because there is so much that can go wrong. You have something else to be concerned about. That"s the...
Q: 

bleeding after Medical abortion

A: Dear Brenna, Did you go for your post abortion checkup? If not, I would urge you to do that. Or go to your regular doctor to see if this is excessive bleeding. What kind of birth control are you using, the pill? I can"t give you a diagnosis online but please seek medical advice. Thanks for your question and please email me at DCHERYL51@yahoo.com and let me know what happens. Sincerely, Diane Cheryl...
Q: 

abortion pill - successful?

A: Your medical abortion has NOT worked. This happens for a small percentage of women (1%), there is something in the body chemistry that prevents this set of chemicals from causing a miscarriage. (The same thing happened to me: my medical abortion failed, I had some cramps but not much bleeding.) What you need to do is go back to the clinic as soon as possible and schedule a surgical abortion soon. Don"t worry if the nurses are dismissive, simply insist that you HAVE to see a doctor right away because your abortion was incomplete. Which clinic is this anyway? That is highly unprofessional and unethical behavior for a nurse. You should definitely complain about this....
Q: 

heavy bleeding after medical abortion

A: Hi dear Brittany, most docs do not know how dangerous the abortion pill can be. 1 in 1500 abortion pill users need a bloodtransfusion. I am sorry to say from my collegues that they follow blindly what the importers of this drug tell them. I hate that drug and see a lot of complications and misery after the use of it. One thing is sure: You are not pregnant anymore. If the strong bleeding continues go for a check up again and you had better call that clinic and tell them what happend to you right away; it might open their eyes, but I am affraid it does not. bye for now, Dr Shan...
Q: 

abortion pill Mifeprex 200mg

A: Hi, daniela, Thank you for helping me know the correct spelling for your name, and for the very kind rating. From what I am learning, you may have taken these pills too early. Also, they wanted you to take the second set of pills much more quickly than they usually tell women. The clue to the situation is the fact you bled lightly. If it had produced results, you would have almost certainly bled more heavily. Also, the fact it was so early does indicate that it will tend to be an all or nothing situation. Either your baby won"t make it, or he or she will be fine. While there are other possibilities, the odds are in your favor. Go and see one of the doctors recommended by the organization in your area. Please let me know what you...
Q: 

Pain and bleeding after Medical abortion

A: Dear Ash, Unfortunately the bleeding is completely normal.  It can go on for weeks, even months - although usually after a few weeks it becomes more irregular, and more like spotting.  I have no concerns at this stage, but if you start having heavier bleeding, you would want to get it checked out.   However, I am concerned about the severe pains.  You should definitely go back to the doctor who gave you the abortion pill, and you should tell them about both the bleeding and the cramping.  They should schedule you to come back and do an examination.  Let me know what happens.   Doctor Joan...
Q: 

minimal bleeding after medical abortion, unsuccessful medical abortion

A: Dear Laisa, Did you get an ultrasound or examination before taking the abortion pill?  This evaluation should have confirmed that the pregnancy is in your uterus, and is not ectopic, or growing outside your uterus.  I"m assuming that since you know the length of your pregnancy, you did have an evaluation. Assuming you had a confirmed intrauterine (inside the uterus) pregnancy: From what you describe the medical abortion was not completely successful.  The pregnancy may or may not have stopped growing, but it doesn"t seem like you have bled enough to indicate that all of the tissue has passed.  At 55 days you would expect heavier bleeding.  I would go ahead and...
Q: 

I used 3 abortion pills which you insert in the vagina,i experienced cramps andhave been bleeding for 12 days.went toseek medical advice n e pregnancy testtested positive after 12 days.could i still be pregnant and will my babysurvive?iwas 4 weeks pregn

A: Hello,Since you had got done medical termination by pills, so chances of pregnancy are less. In case of pregnancyloss, the value of HCG will return to a non-pregnant range(<5 mIU /L) about 4 - 6 weeks after a pregnancyloss. So that is why your urine test is coming positive. To confirm a complete abortion and differentiating itfrom an incomplete one, I suggest you to get an ultrasound done. I sincerely hope that helps. Take care andregards....


Q: 

when to have periods after abortion

A: Hi, alex, Nobody knows when your body will return to some semblance of normal. abortion causes a major disruption of the woman"s delicate hormonal balance. Eventually, things should go back to some kind of pattern, but I can"t tell you if it will ever be normal. Most likely it will be a recognizable pattern. Please be aware. Condoms don"t work. There are two things you can do that are much more reliable. The first is abstinence (no genital sex). That is 100% foolproof. Keep his organ and his and your fingers away from the area (if you have handled his organ), also. The second is to determine when you are fertile. You MUST chart faithfully, and you can"t be using any hormones. It is more reliable than the contraceptive pill if you...


bleeding after abortion pill related drugs: Mifeprex  · oxytocin  · Prostin E2  ·
 
Contact us   |   Disclaimer & Privacy Policy   |